It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by sarah on August 24, 2000 at 12:18:07:

In Reply to: 16 year old son grand mal seizures posted by Peggy A. Collon-Bucholz on August 23, 2000 at 21:55:32:

: My 16 yr.old son had 2 grand mal seizures 4 days ago while on vacation. The first one took place while looking at elk and lasted about 5 minutes. The second one took place 1 and a half fours later at the hospital and lasted 45 seconds. He's on Dilantin 300mg at bedtime. He sleeps 12 to 14 hours after taking the meds and would sleep longer if I'd let him. His memory is not what it used to be. With school starting next week I'm worried about this and about his peers accepting this condition. Can anyone ease my mind?

Some of the side affects of Dilantin are indeed, drowsiness and loss of memory. Maybe as they check his levels they could lower the dose or try another medication. It seems that everyone who goes to the hospital for seizures ends up on Dilantin and there are many other ooptions out there. I am sorry I cannot ease your mind, but I deal day to day with the affects of Dilantin on memory and physical strength.

Follow Ups

All times are GMT -7. The time now is 01:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!